# SDR CA050303010

- Difficulty date: March 2, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 10,253 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 841101
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER COMPLETION OF A NORMAL TAKEOFF THE WT ON WHEELS CAUTION LIGHT ILLUMINATED. THE AIRCRAFT LEVELED OUT AND THE DECISION WAS MADE TO RETURN BACK TO BASE. THE A/C LANDED SUCCESSFULLY WITH NO FURTHER INCIDENT.  IT WAS NOTED THE THE WT ON WHEELS CAUTION LIGHT EXTINGUISHED AT THE MOMENT THE NOSE WHEEL CONTACTED THE GROUND.  IT WAS FOUND THAT THE NOSE GEAR WOW PROXIMITY SENSORS WERE PHYSICALLY DAMAGED AND THE LT SENSOR WAS CAUSING THE CAUTION LIGHT. THE PROX SENSORS WERE REPLACED AND THE A/C WAS RETURNED TO SERVICE. THESE ARE THE OLD STYLE PROXIMITY SENSORS WHICH ARE MADE OF PLASTIC. THE NEW STYLE PROXIMITY SENSOR ( P/N 8-642-02) ARE MADE OF STEEL.
